Hi all, quick question. I have a mild yeast infection, have had them a few times before although not on a regular basis ( I'd ay about 2/yr) this time however I have a slight tingling shoulder pain as well. All the info I read on yeast infections say if you have shoulder pain to contact your doctor AT ONCE, I however, as a poor college student who works full time as well to pay my bills... have no money and no health insurance. I have researched to try and find out what these two symptoms together could possibly be... if they are anything, or if it's just my shoulders ache from hours of studying and no sleep. I really can't afford to pay hundreds of dollars if this is something I can treat with a 10$ thing of over the counter cream and some bayer back pills... any ideas? Thanks for any info.
I believe the warning behind that is that shoulder pain is not a symptom of a yeast infection, so if you're experiencing both shoulder pain along with something that you think is a yeast infection, it could be a much more complicated infection.
Since you're low on $$, you might want to at least call the doctor's office and see what they say. That won't cost you anything.
go to student health services on campus, i'm sure they will be able to help you. i dont think the 2 conditions are related but i'm not a dr. also, be sure that it is indeed a yeast infection before you go treating it w/an otc cream.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.